Hugs from the nurses on ward 5.
Hug #89 : Amanda who enthusiastically hugged me. She even dragged me around to pick a spot with a nice background haha.
I didn’t get to take pic of these hug but when on my first day at chemo day unit. I hugged 2 really nice staff
Hug #90 : Chris who gave me a big welcome and looked after me. He has worked there for 9 years and you can see that he loved what he does.
Hug #91 : Kathryn, my nurse who gently inserted my double port needles and gave me a lot of education that chemo drugs derived from plants as well. She also explained that paracetamol has just as much dangerous side effect as chemo drugs. At least with chemo drug, everything is monitored. With panadol anyone can buy without restriction (my friend from UK said that in UK there is restriction in place) and overdose on paracetamol that can cause liver failure. Many products has paracetamol in it and people often mix what may look like 2 different product say lemzip and panadol to overcome head cold but taking both together won’t be good for you as it will be too much for your liver. If I can get a video with her, I’d love that you can hear it from yourself. Moral of the story : read the labels and be more aware 🙂